Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Link invariants from finite racks

Tom 225 / 2014

Sam Nelson Fundamenta Mathematicae 225 (2014), 243-258 MSC: Primary 57M25; Secondary 57M27. DOI: 10.4064/fm225-1-11

Streszczenie

We define ambient isotopy invariants of oriented knots and links using the counting invariants of framed links defined by finite racks. These invariants reduce to the usual quandle counting invariant when the rack in question is a quandle. We are able to further enhance these counting invariants with 2-cocycles from the coloring rack's second rack cohomology satisfying a new degeneracy condition which reduces to the usual case for quandles.

Autorzy

  • Sam NelsonDepartment of Mathematical Sciences
    Claremont McKenna College
    850 Columbia Ave.
    Claremont, CA 91711, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek